A remark on hyperplane sections of rational normal scrolls

Abstract : We present algebraic and geometric arguments that give a complete classification of the rational normal scrolls that are hyperplane section of a given rational normal scrolls.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01699109
Contributor : Imb - Université de Bourgogne <>
Submitted on : Friday, February 2, 2018 - 9:07:08 AM
Last modification on : Tuesday, May 14, 2019 - 4:12:01 PM

Links full text

Identifiers

  • HAL Id : hal-01699109, version 1
  • ARXIV : 1709.08332

Collections

Citation

Aldo Conca, Daniele Faenzi. A remark on hyperplane sections of rational normal scrolls. Bulletin mathématique de la Société des Sciences mathématiques de Roumanie, Société des Sciences mathématiques de Roumanie, 2017, 60 (4), pp.337-349. ⟨http://ssmr.ro/bulletin/volumes/60-4/node3.html⟩. ⟨hal-01699109⟩

Share

Metrics

Record views

70